RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 4, Pages 451–461 (Mi jsfu337)  

On the solvability of one class of boundary-value problems for non-linear integro-differential equation in kinetic theory of plazma

Khachatur A. Khachatryana, Tsolak E. Terdjyanb, Haykanush S. Petrosyanb

a Institute of Mathematics of NAS, Marshal Baghramyan, 24/5, Yerevan, 0009 Armenia
b Armenian National Agrarian University, Teryan, 74, Yerevan, 0009 Armenia

Abstract: The work is devoted to the investigation of one class of non-linear integro-differential equations with the Hammerstein non-compact operator on the half-line. The mentioned class of equations has direct application in the kinetic theory of plazma. Combining the special factorization methods with the theory of construction of invariant cone intervals for non-linear operators permits to prove the existence of a solution of the initial equation in the Sobolev space $W_1^1(\mathbb R^+)$.

Keywords: factorization, kernel, monotonicity, iteration, Caratheodory's condition, Sobolev space.

Full text: PDF file (180 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 06.04.2013
Received in revised form: 06.07.2013
Accepted: 06.09.2013
Language:

Citation: Khachatur A. Khachatryan, Tsolak E. Terdjyan, Haykanush S. Petrosyan, “On the solvability of one class of boundary-value problems for non-linear integro-differential equation in kinetic theory of plazma”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013), 451–461

Citation in format AMSBIB
\Bibitem{KhaTerPet13}
\by Khachatur~A.~Khachatryan, Tsolak~E.~Terdjyan, Haykanush~S.~Petrosyan
\paper On the solvability of one class of boundary-value problems for non-linear integro-differential equation in kinetic theory of plazma
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 4
\pages 451--461
\mathnet{http://mi.mathnet.ru/jsfu337}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu337
  • http://mi.mathnet.ru/eng/jsfu/v6/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:352
    Full text:68
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019